# SDR DALA2020011300209

- Difficulty date: January 9, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N837MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29710
- Aircraft time: 78,586 hours, 14,402 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE HFEC INSPECTION FOUND 01EA CRACK APPROX 1.40" IN LENGTH ON STA 1809 RIGHT FORWARD OUTER CHORD AT STR 7R AS MARK PER W/C 5310-01380-0202 STEP 6. C/A AT STA 1809 STR 7R RIGHT FORWARD OUTER CRACKED CHORD REPAIRED AS PER B767-400 SRM53-80-08 REPAIR 9 19DEC19. DETAILS REFER TO W/C 5310-01380-06 STEP1.THIS IS CATERGORY B REPAIR,INSPECTION THRESHOLD 30000 FLIGHT CYCLES AFTER AIRPLANE DELIVERY OR WITHIN 6000 FLIGHT CYCLES FROM THE REPAIR INSTALLATION.WHICHEVER COMES LAST AS PER B767-400 SRM 53-80-08 REPAIR 9 STEP 5 TABLE 202, (1437734)
